# SDR ZZDA2010296

- Difficulty date: June 12, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59516395001
- Part serial: EFS29968
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, NO NOSE GEAR LOCK INDICATION WHEN LANDING GEAR HANDLE PLACED IN DOWN POSITION.  CONFIRMED WITH RED NOSE GEAR UNSAFE INDICATOR, AND NO AUDIBLE NOISE OF NOSE GEAR EXTENDED.  CONDUCTED GO AROUND.  TROUBLESHOT USING QRH PROCEDURES, USED EMERGENCY GEAR EXTENSION LEVER TO EXTEND NOSE GEAR.  EMERGENCY EXTENSION LEVER WOULD NOT STOW.  REMOVED AND REPLACED NOSE GEAR BUNGEE ACTUATOR AND NOSE GEAR RETRACT CYLINDER PER B717 AMM.
